# SDR IPXA09855174

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-W4-18 RT WING L/E UPPER REPAIR AT STA XFS 556. DOUBLER SKIN THICKNESS LESS THAN SRM CALLOUT.  REPAIRED PER 57-02-01-0 FIG 38 SHT 1.
